# SDR AALA200800996

- Difficulty date: April 17, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 53,684 hours
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part serial: P188C
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T285/17APR - CREW REPORTED STRONG ELECTRICAL SMELL IN AFT CABIN FOLLOWED BY SMOKE ALARM SOUNDING IN AFT LAVATORY.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  FOUND OIL IN APU AIR DISCHARGE DUCT.  REPLACED APU DUE TO OIL LEAK.  ACCOMPLISHED CONTAMINATION REMOVAL.  REPLACED AIR CYCLE MACHINES AND PRIMARY AND SECONDARY HEAT EXCHANGERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
